# SDR HNAA2019050200134

- Difficulty date: May 5, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 44,097 hours, 40,872 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  635     32-42  1917502  05MAY19  CLE  CLOSE BRAKE ON LIGHT CAME ON DURING FLIGHT. LANDING ROLL OUT WAS NORMAL WITH NO PARK BRAKE ACTUALLY ON. CW DEACTIVATION PROCEDURE FOR EMERGENCY PARKING BRAKE PRESSURE SWITCH. FACT  06MAY19  01:42  PHL COULD NOT DUPLICATE ISSUE. R&R RELAY K0212 AS PROGRESSIVE ACTION IAW 20-13-02-04. BRAKE ON LIGHT OPERATES NORMAL. OK FOR SERVICE AT THIS TIME. CLEAR MEL 32-5-1.
